I thought the same thing when I first got clean...pupils so big or back 2 normal it was almost hard 2 focus on things...your pupils are supposed 2 be that way when we are on opiates them become pin needles!! not much u can do about that 1 sry
"And did I mention I'm w/d on the down low from hubs and kids? "
I don't have a clue what that means?
So your ? is about your pupils? If so, not much you can do about that. t will pass.
Meaning they supposedly don't know. Yes question was about pupils. Thanks!
It means she's going through withdrawals(w/d) and when she says down low ... That means her husband and kids don't know that she is withdrawling
Hi APB :)
Yes, there's a really healthy thing that you can do -- that's to tell your man what's going on. (You'll feel much better & you'll need the support). We can't do this alone!
(For better or worse, eh?) ;))
Amen!!! Support is the number one key to continue the road to recovery!
As you come clean your eyes will get that Light back in them that had been missing for years..Everything changes a bit like skin, hair, nails etc.
I sure wish you the best and one big step is to be honest about your Addiction. It is a WE thing not a ME thing..The ME thing got us where we were.
I need a cheat sheet to read posts. I am an old lady and not up on the new "talk". Sorry.......
I never do anymore..hahaha
My Eyes are going and so is my Mind. Ha! Can not read between the lines either but I have hung on for almost 2 years now..LMAO!!!
Are we ready for some FOOTBALL!!!
Psshaw, IBK & VIC !:
Old? Utter Rot!;)) [squints @ screen through cheaters while typing]. May the Creative Force Bless us 'Tribal Elders'. Joy & Solidarity to you both. :)
Yep!! Sometimes it takes getting "OLDER" to stop doing all the Drugs we did in the past. This includes the ones that the Dr will give too!! lol
thanks ladies I needed the chuckle. hehe.
I love all the elders.